# SDR AALA006020

- Difficulty date: January 31, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 19
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, FLOOR LEVEL LIGHTING AIRCRAFT LEFT ROWS 21-24 CAME ON AGAIN.  RETURNED TO GATE.  FOUND BROKEN WIRE ON ROW 19 DEF.  RESPLICED WIRES.  OPS CHECK NORMAL.  (M)
